Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 223, NWS State College, PA

August 12, 20214 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 12, 2021, 11:10 PM EDT for 4 counties in Pennsylvania. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 11:10 PM EDT (03:10 UTC)
Expired
Aug 12, 2021, 11:44 PM EDT
In force
34 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The State College radar (KCCX), 158 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 11:10 PM EDTTSTM WND DMG3 Ssw Goldsboro, PATREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2808 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

839 
WUUS51 KCTP 130310
SVRCTP
PAC043-071-075-133-130400-
/O.NEW.KCTP.SV.W.0223.210813T0310Z-210813T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1110 PM EDT Thu Aug 12 2021

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lancaster County in south central Pennsylvania...
  North central York County in south central Pennsylvania...
  Southeastern Dauphin County in south central Pennsylvania...
  Southern Lebanon County in south central Pennsylvania...

* Until midnight EDT.

* At 1109 PM EDT, severe thunderstorms were located along a line
  extending from Lawn to near Valley Green, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ephrata, Elizabethtown, Lititz, Middletown, Mount Joy, Manheim,
  East Petersburg, Cornwall, Salunga-Landisville, Denver, Maytown,
  Campbelltown, Valley Green, Reamstown, Rothsville, Adamstown,
  Rheems, Bainbridge, Brickerville and Schaefferstown.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 252 to 285.
 Interstate 83 from mile markers 29 to 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in State College PA.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4007 7641 4009 7689 4027 7661 4031 7614
      4025 7605
TIME...MOT...LOC 0309Z 264DEG 21KT 4022 7656 4012 7676 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
1 follow-up statement
878 
WWUS51 KCTP 130344
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1144 PM EDT Thu Aug 12 2021

PAC043-071-075-133-130353-
/O.CAN.KCTP.SV.W.0223.000000T0000Z-210813T0400Z/
Lancaster PA-York PA-Dauphin PA-Lebanon PA-
1144 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LANCASTER...NORTH
CENTRAL YORK...SOUTHEASTERN DAUPHIN AND SOUTHERN LEBANON COUNTIES IS
CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 4007 7641 4009 7689 4027 7661 4031 7614
      4025 7605
TIME...MOT...LOC 0342Z 264DEG 21KT 4024 7631 4014 7651 

$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:22 PM EDT, 48 minutes earlier.

Area forecast discussion, Aug 12, 10:22 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
1022 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Excessive heat will last through Friday over eastern parts of
central Pennsylvania. The hot and humid weather will fuel
another round of scattered strong to severe thunderstorms
Friday afternoon. Relief from the oppressive heat will arrive
over the weekend with more pleasant conditions expected behind a
cold front. A heavy rain threat is possible into the middle of
next week in association with Fred.

&&

.NEAR TERM /THROUGH FRIDAY/...
Severe Watch #431 has expired over central PA as still strong
storms exit my eastern counties. Widespread wind damage still
being tallied across many counties as one of the most impressive
cold pools/outflow boundaries in recent memory traversed much of
central and east central PA from mid to late evening. We
recorded a 55 mph gust here on the roof of Innovation Park in
State College (40 kt peak gust at KUNV) as the boundary,
independent of rain, whisked eastward and initiated additional
cells, some of which became severe in its wake. The whole
conglomeration of storms is about to exit our eastern CWA, with
a quieter overnight in store. Stratiform rainfall is decreasing
in coverage from the Endless Mountains to the Laurel Highlands.
Somerset County may hold onto precip the longest in the
overnight as additional upstream activity trains into the Laurel
Highlands. Rainfall rates are highest to the west over
Westmoreland County, and hydro concerns are minimal for Somerset
overnight.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH 6 PM FRIDAY/...
Heat advisory and excessive heat warning remains in effect for
Friday afternoon based on fcst max heat indices of 100-105F
across much of the southeast half of the CWA.

A few strong to severe storms with locally damaging wind gusts
will be possible again Friday afternoon within a similar
convective environment (weak vertical shear/strong conditional
instability).

The main cold front is not progged to clear southern PA until
Saturday night, so a chance of t-storms will continue in this
area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to
start the weekend (mid 70s north to mid 80s southeast) which
will put a nice dent into the recent heat wave. Refreshingly
cool/drier (less humid) air will continue to be directly into
CPA via northerly flow finally setting up a very comfortable
Saturday night with minTs ranging from around 50F in the north
to the lower 60s in the southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
High pressure builds overhead for the remainder of the weekend.
Sunday will be a gorgeous day with seasonable and below-
average high temperatures, low humidity, and mostly clear skies.
Enjoy it while it lasts as the nice conditions will not last
for long.

Temperatures next week will be relatively pleasant, as they will
stay mostly in the 70s and the lower 80s with persistent cloud
cover. However, dewpoints will be in the 60s and 70s,
contributing to very muggy conditions nearly all week long.
There is a chance for daily rain showers and thunderstorms next
week with a northward surge of moisture from the remnants of
Fred.

The Euro and the GFS have wildly different solutions on how they
handle the progression of the remnants of Fred next week. The
Euro brings Fred remnants straight to central PA, which could
contribute to enhanced rainfall for the mid/end of next week.
The GFS, however, does not bring Fred remnants to our CWA,
disintegrating Fred long before it gets close to PA. Regardless
of these different solutions, both models indicate a surge of
moisture coming in from the south. Expect muggy and wet
conditions with relatively mild temperatures next week.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Line of convection across west central PA moving east at 00Z.
This line will hold together as it approaches KJST...KAOO...KUNV
and KIPT before diminishing in coverage and intensity with the
lost of heating.

Outside of the convection look for VFR flying, though patchy
fog is possible again tonight, especially in areas that see
rainfall today. Look for more convection moving west to east
again on Friday.

Outlook...

Fri-Sat...Scattered tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...Scattered PM tsra impacts possible.

Tue...Widespread shra/tsra.

&&

.CLIMATE...
A daily record rainfall of 1.27 inches was set at Harrisburg
yesterday (8/11/21). This broke the previous record of 0.91
inches set in 2015.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035-
036-046-049>053-056-058-063.
Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057-
059-064>066.

&&

SYNOPSIS...DeVoir/Steinbugl
NEAR TERM...DeVoir SHORT
TERM...DeVoir/Steinbugl
LONG TERM...DeVoir/Gutierrez
AVIATION...Ross/Gartner
CLIMATE...
Hazardous weather outlook, Aug 12, 10:13 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1013 PM EDT Thu Aug 12 2021

PAZ057-059-064>066-140215-
Dauphin-Lebanon-Adams-York-Lancaster-
1013 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms will exit the area by 2 AM Friday
morning, bringing heavy downpours and gusty winds to areas north of
Lancaster and York Counties.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-035-036-046-049>053-056-058-063-140215-
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill-Cumberland-
1013 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ017>019-024-025-033-034-045-140215-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset-
Bedford-Southern Clinton-
1013 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010>012-037-041-042-140215-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-
1013 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 12, 10:17 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     1 W KNEASS              40.73N  76.83W
08/12/2021                   NORTHUMBERLAND     PA   UTILITY COMPANY

            TREES ON WIRES

&&

EVENT NUMBER CTP2100043

ANW
Local storm report, Aug 12, 10:23 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     CABEL                   40.81N  76.58W
08/12/2021                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES ACROSS ROAD.

&&

EVENT NUMBER CTP2100044

ANW
Local storm report, Aug 12, 10:31 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     MUNCY                   41.21N  76.79W
08/12/2021                   LYCOMING           PA   UTILITY COMPANY

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP2100045

ANW
Special weather statement, Aug 12, 10:34 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service State College PA
1034 PM EDT Thu Aug 12 2021

PAZ057-059-065-130300-
York PA-Lebanon PA-Dauphin PA-
1034 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northwestern York,
southeastern Dauphin and southwestern Lebanon Counties through 1100
PM EDT...

At 1034 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Paxtonia to near Lower Allen. Movement was
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrisburg, Lebanon, Lower Allen, Hershey, Colonial Park, Progress,
Middletown, Palmyra, New Cumberland, Steelton, Annville, Lemoyne,
Hummelstown, Paxtonia, Rutherford, Skyline View, Lawnton,
Campbelltown, Valley Green and Bressler-Enhaut-Oberlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4020 7656 4019 7661 4018 7662 4013 7700
      4016 7697 4017 7691 4019 7693 4019 7691
      4020 7693 4023 7690 4021 7689 4022 7686
      4025 7689 4031 7684 4044 7635 4041 7630
TIME...MOT...LOC 0234Z 253DEG 21KT 4031 7675 4017 7690

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Banghoff
Local storm report, Aug 12, 10:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1042 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND DMG     BEUCHLER                40.55N  76.43W
08/12/2021                   SCHUYLKILL         PA   911 CALL CENTER

            TREE ACROSS I-81 BLOCKING ROADWAY.

&&

EVENT NUMBER CTP2100046

ANW
Special weather statement, Aug 12, 11:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
1103 PM EDT Thu Aug 12 2021

PAZ057-059-065-066-130330-
Lancaster PA-York PA-Lebanon PA-Dauphin PA-
1103 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northwestern
Lancaster, northwestern York, southeastern Dauphin and southern
Lebanon Counties through 1130 PM EDT...

At 1103 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Annville to near Elizabethtown to near Valley
Green. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lebanon, Hershey, Elizabethtown, Middletown, Mount Joy, Palmyra,
Manheim, Annville, Cornwall, Myerstown, Maytown, Campbelltown, Valley
Green, Manchester, Pleasant Hill, Sand Hill, Newmanstown, Lebanon
South, Cleona and Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4029 7614 4007 7656 4007 7694 4037 7653
      4043 7634 4037 7625 4036 7620 4030 7613
TIME...MOT...LOC 0303Z 252DEG 24KT 4032 7651 4020 7661 4011 7681

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:05 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan, Tioga40 min
Aug 12, 8:16 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin29 min
Aug 12, 8:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan47 min
Aug 12, 8:33 PM EDTSpecial Weather StatementCTPUnion12 min
Aug 12, 8:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Union48 min
Aug 12, 8:46 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder29 min
Aug 12, 9:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union44 min
Aug 12, 9:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Aug 12, 9:23 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union67 min
Aug 12, 9:25 PM EDTSpecial Weather StatementCTPPerry20 min
Aug 12, 9:44 PM EDTSpecial Weather StatementCTPDauphin31 min
Aug 12, 9:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill31 min
Aug 12, 10:31 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill59 min
Aug 12, 10:34 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 12, 11:03 PM EDTSpecial Weather StatementCTPLebanon27 min
Aug 13, 1:49 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Perry41 min
Aug 13, 1:59 PM EDTSpecial Weather StatementCTPFulton31 min
Aug 13, 2:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more63 min
Aug 13, 2:17 PM EDTSpecial Weather StatementCTPCameron28 min
Aug 13, 2:22 PM EDTSpecial Weather StatementCTPPotter38 min
Aug 13, 2:35 PM EDTSpecial Weather StatementCTPClinton25 min
Aug 13, 2:59 PM EDTSpecial Weather StatementCTPClinton31 min
Aug 13, 3:00 PM EDTSpecial Weather StatementCTPPotter30 min
Aug 13, 3:04 PM EDTSpecial Weather StatementCTPPotter26 min
Aug 13, 3:12 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin63 min
Aug 13, 3:14 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry61 min
Aug 13, 3:22 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming38 min
Aug 13, 3:26 PM EDTSpecial Weather StatementCTPDauphin34 min
Aug 13, 3:35 PM EDTSevere Thunderstorm WarningCTPYork40 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder29 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Aug 13, 3:56 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York2 hr
Aug 13, 3:57 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 13, 4:07 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York53 min
Aug 13, 4:20 PM EDTSpecial Weather StatementCTPSullivan25 min
Aug 13, 4:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan60 min
Aug 13, 4:41 PM EDTSpecial Weather StatementCTPClinton34 min
Aug 13, 4:59 PM EDTSpecial Weather StatementCTPYork46 min
Aug 13, 5:14 PM EDTSpecial Weather StatementCTPMontour16 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan31 min
Aug 13, 5:38 PM EDTSpecial Weather StatementCTPSnyder, Union37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.